# SDR 97ZZZX2915

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5174J
- Make and model: Cessna 340A
- Aircraft serial: 340A0009
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Wye
- Part number: 82269
- Condition: Cracked
- Location: Turbocharger
- Part time: 2,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXHAUST TO TURBOCHARGER WYE AND BYPASS ELBOW PN 8226-9 AND PN K9910299-5 WERE FOUND CRACKED AT THEIR COUPLING FLANGES.
